# SDR COOSDR030063

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N135NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 5946034101
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT BRACKET WITH CRACK AT Y:  STA 1211 BETWEEN LONG 24L AND 25L.
